# SDR SWIA2020020348104

- Difficulty date: October 28, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Not Reported
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS       (C-CHECK)   RO:1/29/2020COMPLIED WITH REO REPAIR & REINFORCEMENT FOR FS 559.00 LWR CAP ANGLES BL 9.00 & 18.00 LHS & RHS. ALL CHECKS GOOD.
